# SDR UPS98827280

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5894282501
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, AFT LOWER CARGO AT STATION 1200, L32R FITTING CRACKED.  REMOVED FITTING, FABBED FITTING, DRILLED FITTING AND CLIPS TO FIT ALODINED, PRIMED AND INSTALLED.
